Estimates of the error in Gauss-Legendre quadrature for double integrals

File Size Format
76096_1.pdf 143Kb Adobe PDF View
Title Estimates of the error in Gauss-Legendre quadrature for double integrals
Author Elliott, David; Johnston, Peter Rex; Johnston, Barbara Mary
Year Published 2011
Publisher Elsevier BV
Citation Journal of Computational and Applied Mathematics, Vol. 236(6), pp. 1552-1561
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.cam.2011.09.019
Copyright Statement Copyright 2011 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice